# SDR CA140910002

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 65,708 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A CRACKED FRONT LT OUTER PANEL WHILE ENROUTE.  LT WINDSHIELD REPLACED IAW AMM 56-11-11.
